Hello Dr. Lupo,
My two daughters’ post RAI lab reports on 07/28/08…(RAI were done 05/19/08 due to GD)
Daughter A Started on 25mcg of Synthroid 3 weeks ago and did not seem to do anything for her yet.
FT4 1.03 range (0.61 – 1.76)
T3 111 range (85 – 205)
TSH 0.041 low range (0.35 – 5.50)
Daughter B Currently is not on any thyroid med yet.
FT4 0.99 range (0.61 – 1.76)
T3 92 range (85 – 205)
TSH 0.015 low range (0.35 – 5.50)
They are complaining of bloating, constipation and tiredness.
With the results above, what dose of Synthroid should they be on? Their T3s seem on the low side but TSHs were also low?
They want to start on the good dose of Synthroid to prevent getting worst from Hypo before heading back to college the end of August. The girls just got the doctor office to fax them the lab reports and we are still waiting for the doctor’s call.
Thank you so much.
The TSH may be slow to increase -- would rely more on T4 and T3 levels in the first 3-6 months (sometimes even longer) after RAI for Graves. In both cases these are in the low normal range and likely to go lower....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.